EconPapers    
Economics at your fingertips  
 

Stability of Jensen‐Type Functional Equations on Restricted Domains in a Group and Their Asymptotic Behaviors

Jae-Young Chung, Dohan Kim and John Michael Rassias

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We consider the Hyers‐Ulam stability problems for the Jensen‐type functional equations in general restricted domains. The main purpose of this paper is to find the restricted domains for which the functional inequality satisfied in those domains extends to the inequality for whole domain. As consequences of the results we obtain asymptotic behavior of the equations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/691981

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:691981

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:691981